Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2019, Volume 479, Pages 131–136 (Mi znsl6754)  

A short proof of a theorem due to O. Gabber

I. A. Panin

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: A very short proof of an unpublished result due to O. Gabber is given. More presicely, let $R$ be a regular local ring, containing a finite field $k$. Let $\mathbf{G}$ be a simply-connected reductive group scheme over $k$. We prove that a principal $\mathbf{G}$-bundle over $R$ is trivial, if it is trivial over the fraction field of $R$. This is the mentioned unpublished result due to O. Gabber. We derive this result from a purely geometric one proven in another paper of the author and stated in the Introduction.

Key words and phrases: semi-simple algebraic group, principal bundle, Grothendieck–Serre conjecture.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00513
The author acknowledges support of the RFBR grant No. 19-01-00513.


Full text: PDF file (134 kB)
References: PDF file   HTML file
UDC: 512.732+512.736
Received: 02.10.2019
Language:

Citation: I. A. Panin, “A short proof of a theorem due to O. Gabber”, Algebra and number theory. Part 2, Zap. Nauchn. Sem. POMI, 479, POMI, St. Petersburg, 2019, 131–136

Citation in format AMSBIB
\Bibitem{Pan19}
\by I.~A.~Panin
\paper A short proof of a theorem due to O.~Gabber
\inbook Algebra and number theory. Part~2
\serial Zap. Nauchn. Sem. POMI
\yr 2019
\vol 479
\pages 131--136
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6754}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6754
  • http://mi.mathnet.ru/eng/znsl/v479/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:27
    Full text:13
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022